Hi. It's unfortunate, but presently, there's no really effective treatment for chemotherapy-induced neuropathy other than removing the offending drug. The neuropathy isn't caused by Vitamin B12 deficiency. Correcting any existing B12 deficiency by giving vitamin supplements can help lessen the symptoms of neuropathy, BUT will not eradicate it. If the Velcade is the cause of your neuropathy, withholding the drug will eventually make you better, but the recovery of your sensation would be gradual and would take weeks if not months. Some useful advice: don't wear high heels and tight fitting shoes, and always travel with a companion - someone to watch over you in case you fall down while walking.
there might be a connection between A Deficiency of Vitamin B12 and neuropathy because chemotherpay does deplete Vitamin B12 which can cause weakness in the legs and spinal column (sub acute degenration spine or SCD) which is cause soley by a deficinecy of B!2 and B12 is the only cure; in this case I would suspect A Defiociency of Thiamine Vit. B1(found in vitmain B-complex from any pharmacy)
con't the deficiency of Thiamine Vitamin B1 causing the neuropathy; because thiamine is also known as "food for the nerves...just a suggestion!
(sources of Thiamine B1: Brown Rice; Brewers Yeast; peas; nuts; seeds...